# SDR SWAA2019041131589

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,531 hours, 41,097 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: 147A6116
- Condition: Cracked
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR HANDLE CRACKED.     R&R ASSIST HANDLE PER MM.
